Sh:1016

Bib entry
@article{Sh:1016,
 author = {Laskowski, Michael Chris and Shelah, Saharon},
 title = {{Borel completeness of some $\aleph_0$-stable theories}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {229},
 number = {1},
 year = {2015},
 pages = {1--46},
 issn = {0016-2736},
 doi = {10.4064/fm229-1-1},
 mrclass = {03C45 (03E15)},
 mrnumber = {3312114},
 mrreviewer = {John Goodrick},
 doi = {10.4064/fm229-1-1},
 note = {\href{https://arxiv.org/abs/1211.0558}{arXiv: 1211.0558}},
 arxiv_number = {1211.0558}
}